# SDR CALA2025062605919

- Difficulty date: June 22, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 60,920 hours, 22,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SRM 53-00-01-2R-12 SEC. 5(B), AFTER 50,000 TOTAL AIRPLANE CYCLES, PERFORM EXTERNAL DETAILED VISUAL (DET) IN SPECTIONS AT 4,000 FLIGHT CYCLE INTERVALS OF THE REPAIR AREA FOR SKIN CRACKS AT THE OUTER PERIMETER ROW OF FASTENERS COMMON TO T HE REPAIR DOUBLER AND FILLER. CONCURRENTLY, PERFORM EXTERNAL DET AILED VISUAL (DET) INSPECTIONS OF THE ENTIRE REPAIR DOUBLER FOR CRACKS, LOOSE OR MISSING FASTENERS.AFTER 50,000 TOTAL AIRPLANE CYCLES, PERFORM EXTERNAL DETAILED VISUAL (DET) INSPECTIONS AT 4,000 FLIGHT CYCLE INTERVALS OF THE REPAIR AREA FOR SKIN CRACKS AT THE OUTER PERIMETER ROW OF FASTENERS COMMON TO THE REPAIR DOUBLER AND FILLER.
